Revista Matemática Iberoamericana


Full-Text PDF (379 KB) | Metadata | Table of Contents | RMI summary
Volume 29, Issue 4, 2013, pp. 1263–1281
DOI: 10.4171/RMI/756

Published online: 2013-12-15

Estimates for constant mean curvature graphs in $M\times\mathbb{R}$

José M. Manzano[1]

(1) Universidad de Granada, Spain

We discuss some sharp estimates for a constant mean curvature graph $\Sigma$ in a Riemannian 3-manifold $M\times\mathbb{R}$ whose boundary $\partial\Sigma$ is contained in a slice $M\times\{t_0\}$ and satisfies a capillarity condition. We start by giving sharp lower bounds for the geodesic curvature of the boundary and improve these bounds when assuming additional restrictions on the maximum height attained by the graph in $M\times\mathbb{R}$. We also give a bound for the distance from an interior point to the boundary in terms of the height at that point, and characterize when these bounds are attained.

Keywords: Product manifolds, constant mean curvature, invariant surfaces, boundary curvature estimates, height estimates

Manzano José: Estimates for constant mean curvature graphs in $M\times\mathbb{R}$. Rev. Mat. Iberoamericana 29 (2013), 1263-1281. doi: 10.4171/RMI/756